# SDR HEEA0015662

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100042
- Condition: Mismanufactured
- Location: Main Rotor
- Part time: 12,229 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP CAP DOES NOT MATCH THE HOLES ON THE TIP RIB OR THE TIP BLOCK.
